Free Access
Volume 12, Number 4, October 2006
Page(s) 786 - 794
Published online 11 October 2006
  1. F. Alessio and P. Montecchiari, Multibump solutions for a class of Lagrangian systems slowly oscillating at infinity. Ann. Instit. Henri Poincaré 16 (1999) 107–135. [CrossRef] [Google Scholar]
  2. A. Bahri and Y.-Y. Li, On a Min-Max Procedure for the Existence of a Positive Solution for a Certain Scalar Field Equation in Formula . Revista Iberoamericana 6 (1990) 1–17. [Google Scholar]
  3. P. Caldiroli, A New Proof of the Existence of Homoclinic Orbits for a Class of Autonomous Second Order Hamiltonian Systems in Formula . Math. Nachr. 187 (1997) 19–27. [CrossRef] [MathSciNet] [Google Scholar]
  4. P. Caldiroli and P. Montecchiari, Homoclinic orbits for second order Hamiltonian systems with potential changing sign. Comm. Appl. Nonlinear Anal. 1 (1994) 97–129. [MathSciNet] [Google Scholar]
  5. V. Coti Zelati, P. Montecchiari and M. Nolasco, Multibump solutions for a class of second order, almost periodic Hamiltonian systems. Nonlinear Ord. Differ. Equ. Appl. 4 (1997) 77–99. [CrossRef] [Google Scholar]
  6. V. Coti Zelati and P. Rabinowitz, Homoclinic Orbits for Second Order Hamiltonian Systems Possessing Superquadratic Potentials. J. Amer. Math. Soc. 4 (1991) 693–627. [CrossRef] [MathSciNet] [Google Scholar]
  7. K. Deimling, Nonlinear Functional Analysis. Springer-Verlag, New York (1985). [Google Scholar]
  8. M. Estaban and P.-L. Lions, Existence and non existence results for semilinear elliptic problems in unbounded domains. Proc. Roy. Soc. Edinburgh 93 (1982) 1–14. [Google Scholar]
  9. B. Franchi, E. Lanconelli and J. Serrin, Existence and Uniqueness of Nonnegative Solutions of Quasilinear Equations in Formula . Adv. Math. 118 (1996) 177–243. [CrossRef] [MathSciNet] [Google Scholar]
  10. L. Jeanjean and K. Tanaka, A Note on a Mountain Pass Characterization of Least Energy Solutions. Adv. Nonlinear Stud. 3 (2003) 445–455. [MathSciNet] [Google Scholar]
  11. L. Jeanjean and K. Tanaka, A remark on least energy solutions in Formula . Proc. Amer. Math. Soc. 131 (2003) 2399–2408. [CrossRef] [MathSciNet] [Google Scholar]
  12. P.L. Lions, The concentration-compactness principle in the calculus of variations. The locally compact case. Ann. Instit. Henri Poincaré 1 (1984) 102–145 and 223–283. [Google Scholar]
  13. J. Mawhin and M. Willem, Critical Point Theory and Hamiltonian Systems. Springer-Verlag, New York (1989). [Google Scholar]
  14. P. Rabinowitz, Homoclinic Orbits for a class of Hamiltonian Systems. Proc. Roy. Soc. Edinburgh Sect. A 114 (1990) 33–38. [Google Scholar]
  15. P. Rabinowitz, Minimax Methods in Critical Point Theory with Applications to Differential Equations, C.B.M.S. Regional Conf. Series in Math., No. 65, Amer. Math. Soc., Providence (1986). [Google Scholar]
  16. P. Rabinowitz, Théorie du degrée topologique et applications à des problèmes aux limites nonlineaires, University of Paris 6 Lecture notes, with notes by H. Berestycki (1975). [Google Scholar]
  17. G. Spradlin, Existence of Solutions to a Hamiltonian System without Convexity Condition on the Nonlinearity. Electronic J. Differ. Equ. 2004 (2004) 1–13. [Google Scholar]
  18. G. Spradlin, A Perturbation of a Periodic Hamiltonian System. Nonlinear Anal. Theory Methods Appl. 38 (1999) 1003–1022. [CrossRef] [Google Scholar]
  19. G. Spradlin, Interacting Near-Solutions of a Hamiltonian System. Calc. Var. PDE 22 (2005) 447–464. [CrossRef] [Google Scholar]
  20. E. Serra, M. Tarallo and S. Terracini, On the existence of homoclinic solutions to almost periodic second order systems. Ann. Instit. Henri Poincaré 13 (1996) 783–812. [Google Scholar]
  21. G. Whyburn, Topological Analysis. Princeton University Press (1964). [Google Scholar]

Current usage metrics show cumulative count of Article Views (full-text article views including HTML views, PDF and ePub downloads, according to the available data) and Abstracts Views on Vision4Press platform.

Data correspond to usage on the plateform after 2015. The current usage metrics is available 48-96 hours after online publication and is updated daily on week days.

Initial download of the metrics may take a while.